| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Failure to Cycle (1142)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had compromised force sensor system alarm during prime.The customer blood glucose level was 124 mg/dl at the time of incident.The customer stated that they were able to clear the alarm and also were able to rewind the insulin pump.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The device will be returned for analysis.
Additional Manufacturer Narrative
Insulin pump received with reservoir tube lip broken noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test or basic occlusion test to verify error due to reservoir lip broken.Drive support disk sticking out noted.